# SDR DXTA2009051803656

- Difficulty date: May 17, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 2,295 hours, 1,515 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Controller
- Part number: 99141976
- Part serial: 237
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY PITCH TRIM FAIL - POSSIBLY RAN AWAY BUT CAUGHT BY THE CREW. SECONDARY TRIM WORKED AS NEEDED. TOOK BOTH CREW MEMBERS TO INITIALLY LEVEL THE PLANE. LANDED WITH NO OTHER EVENT.  CDMS LISTED ACTUATOR OR CONTROLLER AS FAULT.  TESTED OTHER COMPONENTS OF SYSTEM, NO FAULTS FOUND. OPS CHECK OF SYSTEM AT THIS TIME NORMAL. RECOMMEND REPLACEMENT OF CONTOLLER.  REMOVED AND REPLACED STAB ACTUATOR CONTROLLER WITH OVERHAULED UNIT. OPERATIONAL CHECK NORMAL. WORK DONE IAW MM 27-40-00.
